# SDR SWAA2023091395380

- Difficulty date: August 30, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 56,843 hours, 34,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STA 663 VAPOR BARRIER WEB IS CRACKED AT EXISTING REPAIR AT APPROX RBL 55; W/L 155 - 160<[01] RECEIVED NEW VAPOR BARRIER WEB; PN 111A1151Y10 ATAG WN34763 TO REPLACE CRACKED VAPOR BARRIER WEB IAW BOEING DWG 111A1001 ID:0378 REV A;[02] UPDATED PARTS INFO;[03] VERIFIED ITEM 1 AUDIT C/W
